# SDR AALA20110725AFW01

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 97,339 hours, 18,624 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185T10011
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL FORWARD TORQUE BOX UPPER SKIN PANEL AT AUXILIARY SPAR STATION 240 DELAMINATED.  CUT OUT WAS 20.5 INCHES BY 20.25 INCHES.  REPAIRED WITH METAL TRIPLER PER MAJOR EA B767-55-017991.
